MAUDE Adverse Event Report: EL.EN. ELECTRONIC ENGINEERING S.P.A. DEKA SMARTXIDE WITH DOT SCANNER

EL.EN. ELECTRONIC ENGINEERING S.P.A. DEKA SMARTXIDE WITH DOT SCANNER
Model Number M079R1
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Hypopigmentation (4838)
Date of Event 11/26/2022
Type of Reportable Event Serious Injury
Event or Problem Description
On (b)(6) 2023, el.En.Electronic engineering spa became aware of an adverse event via email from the patient in which she complaints of hypopigmentation on the neck and face following a co2 fractional laser treatment.In the initial communication received from the patient it is not specified the actual medical device involved in the event but the patient just supposed that the device was a smartxide.Patient reported that the event took place in date (b)(6) 2022 at (b)(6) in (b)(6).Based on the information reported on the patient's communication we proceeded by contacting the clinic in order to gather more detailed information on the event and to identify the actual device involved in the event.The device has been identified as a deka smartxide with dot scanner (ref: m079r1 - s/n: (b)(6) - udi: (b)(4) manufactured by el.En.Electronic engineering spa ad marketed in the usa with 510(k) number k072159.We, the manufacturer of device, became aware of the event on october the 18th, 2023 by email from the patient and, according to 21 cfr part 803 evaluated the event reportable because we have assumed the lesions to be a permanent impairment (on the side of caution).
 
Additional Manufacturer Narrative
We, the manufacturer of the device performed the investigation by contacting the clinic and the physician who performed the treatment on the patient.We contacted the clinic where the treatment was performed and the actual device involved in the event.In fact, the actual device involved in the event has been identified as a deka smartxide with dot scanner with serial number (b)(6) that is marketed in the us with 510(k) number k072159.We requested more detailed information to the physician of the clinic who performed the treatment, dr.(b)(6), who stated to have not heard anything from the patient ever since the treatment and to not being aware of any complaint from her.No more information about the vent have been disclosed from the physician.The event took place at (b)(6) clinic placed at (b)(6) - usa.The actual device involved in the event, has not been checked due to the fact that almost a year has passed since the date of the event (as reported by the patient on her communication) and because the user never reported of device's failures and/or alarm that arose in this year.The user kept using the device normally without any issue.No remedial action required - investigation on the event resulted impossible, based on the available information.Anyway, in case of new information will be made available for this case a follow-up to this report will be submitted in a timely manner.This initial report is to be considered as final report, unless fda has further questions.

Brand Name
DEKA SMARTXIDE WITH DOT SCANNER
Common Device Name
DEKA SMARTXIDE WITH DOT SCANNER
Manufacturer (Section D)
EL.EN. ELECTRONIC ENGINEERING S.P.A.
via baldanzese 17
calenzano, 50041
IT  50041
Manufacturer (Section G)
EL.EN. ELECTRONIC ENGINEERING S.P.A.
via baldanzese, 17
calenzano, 50041
IT   50041
Manufacturer Contact
andrea checchi
via baldanzese, 17
calenzano, firenze 50041
IT   50041
MDR Report Key18132959
Report Number3001431138-2023-00011
Device Sequence Number18071243
Product Code GEX
UDI-Device Identifier08057017760078
UDI-Public(01)08057017760078(11)220210
Combination Product (Y/N)N
PMA/510(K) Number
K072159
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other
Remedial Action Other
Type of Report Initial
Report Date (Section B) 11/14/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberM079R1
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/18/2023
Initial Report FDA Received Date11/14/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/22/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexFemale